MANUFACTURER: PREFFERED PLUS PRODUCTS. INDICATIONS: Aspirin Adult Low Strength Enteric Coated Tablets Temporarily relieves minor aches and pains due to: headache, muscle pain, toothache, menstrual pain, colds, minor pain of arthritis; temporarily reduces fever. INGREDIENTS: Active Ingredients: Per Tablet: Aspirin 81 mg. DIRECTIONS: Do not take more than directed. Do not exceed 48 tablets in 24 hours. Adults take 4 to 8 tablets every 4 hours, as needed, with water. Children under 12: ask a doctor. Warning
California’s Proposition 65 Warning: This item contains chemicals known to cause cancer, birth defects, or other reproductive harm. Reference by California Office of Environmental Health Hazard Assessment (OEHHA) at: www.oehha.ca.gov/prop65/prop65_list/Newlist.html.
Shipping Weight : 0.50 lb